# SDR ASOA04602

- Difficulty date: August 15, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RT MLG WW BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT WHEEL WELL BATT RIB ASSEMBLY AT WS 53.60 IAW BOMBARDIER REO 601R-57-51-046.  (M)
